This item still needs to be validated !
Title: Unit tangent sphere bundles with constant scalar curvature
Authors: Boeckx, Eric ×
Vanhecke, Lieven #
Issue Date: 2001
Publisher: Czechoslovak mathematical journal
Series Title: Czechoslovak mathematical journal vol:51 issue:3 pages:523-544
Abstract: As a first step in the search for curvature homogeneous unit tangent sphere bundles we derive necessary and sufficient conditions for a manifold to have a unit tangent sphere bundle with constant scalar curvature. We give complete classifications for low dimensions and for conformally flat manifolds. Further, we determine when the unit tangent sphere bundle is Einstein or Ricci-parallel.
ISSN: 0011-4642
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science